Alert archive / Florida / Red Flag Warnings in 2008
Red Flag Warning 18, NWS Miami, FL
NWS Miami, FL issued this red flag warning at Apr 15, 2008, 4:05 AM EDT for 5 counties in Florida. It took effect at Apr 15, 2008, 11:00 AM EDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 15, 2008, 4:05 AM EDT (08:05 UTC)
- In effect from
- Apr 15, 2008, 11:00 AM EDT
- Expired
- Apr 15, 2008, 7:00 PM EDT
- In force
- 8 hr
- Issued by
- NWS Miami, FL
Counties Broward County, FL, Collier County, FL, Miami-Dade County, FL, Monroe County, FL, Palm Beach County, FL
The radar
The Miami radar (KAMX), 55 km from the middle of the area, began a volume at 08:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Miami, FL (KMFL), launched 00:00Z, 8.1 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 1835 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- -19 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KMFL 150805 RFWMFL RED FLAG WARNING NATIONAL WEATHER SERVICE MIAMI FL 405 AM EDT TUE APR 15 2008 FLZ063-066-070-075-151930- /O.UPG.KMFL.FW.A.0013.080415T1600Z-080415T2300Z/ /O.NEW.KMFL.FW.W.0018.080415T1500Z-080415T2300Z/ /O.NEW.KMFL.FW.A.0014.080416T1600Z-080416T2300Z/ GLADES-HENDRY-INLAND COLLIER-MAINLAND MONROE- 405 AM EDT TUE APR 15 2008 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 7 PM EDT THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM EDT THIS EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RATHER DRY AIRMASS WILL CONTINUE TO FILTER SOUTH ACROSS MAINLAND SOUTH FLORIDA TODAY. THIS COMBINED WITH EXPECTED AFTERNOON TEMPERATURES IN THE LOW TO MID 70S WILL RESULT IN RELATIVE HUMIDITY VALUES WELL BELOW 35 PERCENT FOR MORE THAN 4 CONSECUTIVE HOURS OVER ALL OF SOUTH FLORIDA. 20-FOOT WINDS IN THE 15 TO 20 MPH WILL ALSO AGGRAVATE THE SITUATION. THEREFORE ...A RED FLAG WARNING HAS BEEN ISSUED FOR ALL OF MAINLAND SOUTH FLORIDA FROM 11 AM THIS MORNING TO 7 PM THIS EVENING. A SLIGHT INCREASE IN MOISTURE CAN BE EXPECTED OVER EASTERN SECTIONS WEDNESDAY, HOWEVER, WESTERN INTERIOR AND WEST SECTIONS OF THE LOCAL AREA COULD STILL BE AFFECTED BY THE DRY CONDITIONS. RELATIVE HUMIDITY VALUES COULD FALL TO 30 TO 35 PERCENT OVER THOSE AREAS FOR SEVERAL HOURS. A FIRE WEATHER WATCH HAS NOW BEEN ISSUED FOR GLADES...HENDRY..ALL OF COLLIER AND MAINLAND MONROE COUNTIES FOR WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FLZ067-068-071>074-168-172>174-151930- /O.UPG.KMFL.FW.A.0013.080415T1600Z-080415T2300Z/ /O.NEW.KMFL.FW.W.0018.080415T1500Z-080415T2300Z/ INLAND PALM BEACH-METRO PALM BEACH-INLAND BROWARD-METRO BROWARD- INLAND MIAMI DADE-METRO MIAMI DADE-COASTAL PALM BEACH- COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 405 AM EDT TUE APR 15 2008 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 7 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM EDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RATHER DRY AIRMASS WILL CONTINUE TO FILTER SOUTH ACROSS MAINLAND SOUTH FLORIDA TODAY. THIS COMBINED WITH EXPECTED AFTERNOON TEMPERATURES IN THE LOW TO MID 70S WILL RESULT IN RELATIVE HUMIDITY VALUES WELL BELOW 35 PERCENT FOR MORE THAN 4 CONSECUTIVE HOURS OVER ALL OF SOUTH FLORIDA. 20-FOOT WINDS IN THE 15 TO 20 MPH WILL ALSO AGGRAVATE THE SITUATION. THEREFORE ...A RED FLAG WARNING HAS BEEN ISSUED FOR ALL OF MAINLAND SOUTH FLORIDA FROM 11 AM THIS MORNING TO 7 PM THIS EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ FLZ069-151930- /O.NEW.KMFL.FW.W.0018.080415T1500Z-080415T2300Z/ /O.NEW.KMFL.FW.A.0014.080416T1600Z-080416T2300Z/ COASTAL COLLIER- 405 AM EDT TUE APR 15 2008 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 7 PM EDT THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM EDT THIS EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING. A RATHER DRY AIRMASS WILL CONTINUE TO FILTER SOUTH ACROSS MAINLAND SOUTH FLORIDA TODAY. THIS COMBINED WITH EXPECTED AFTERNOON TEMPERATURES IN THE LOW TO MID 70S WILL RESULT IN RELATIVE HUMIDITY VALUES WELL BELOW 35 PERCENT FOR MORE THAN 4 CONSECUTIVE HOURS OVER ALL OF SOUTH FLORIDA. 20-FOOT WINDS IN THE 15 TO 20 MPH WILL ALSO AGGRAVATE THE SITUATION. THEREFORE ...A RED FLAG WARNING HAS BEEN ISSUED FOR ALL OF MAINLAND SOUTH FLORIDA FROM 11 AM THIS MORNING TO 7 PM THIS EVENING. A SLIGHT INCREASE IN MOISTURE CAN BE EXPECTED OVER EASTERN SECTIONS WEDNESDAY, HOWEVER, WESTERN INTERIOR AND WEST SECTIONS OF THE LOCAL AREA COULD STILL BE AFFECTED BY THE DRY CONDITIONS. RELATIVE HUMIDITY VALUES COULD FALL TO 30 TO 35 PERCENT OVER THOSE AREAS FOR SEVERAL HOURS. A FIRE WEATHER WATCH HAS NOW BEEN ISSUED FOR GLADES...HENDRY..ALL OF COLLIER AND MAINLAND MONROE COUNTIES FOR WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$
1 follow-up statement
000 WWUS82 KMFL 152004 RFWMFL RED FLAG WARNING NATIONAL WEATHER SERVICE MIAMI FL 404 PM EDT TUE APR 15 2008 FLZ063-066-069-070-075-160415- /O.CON.KMFL.FW.W.0018.000000T0000Z-080415T2300Z/ /O.CON.KMFL.FW.A.0014.080416T1600Z-080416T2300Z/ GLADES-HENDRY-COASTAL COLLIER-INLAND COLLIER-MAINLAND MONROE- 404 PM EDT TUE APR 15 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING. A SURFACE LOW OFF OF THE COAST EAST OF JACKSONVILLE WILL BEGIN TO PULL NORTHEAST FURTHER INTO THE ATLANTIC. AS THIS LOW PULLS AWAY ...THE PRESSURE GRADIENT WILL WEAKEN AS HIGH PRESSURE BUILDS OVER THE SOUTHEAST U.S. WITH SURFACE WINDS SHIFTING FROM NORTHWEST TO NORTH BY WEDNESDAY MORNING...THEN NORTHEAST BY LATE AFTERNOON. THE CONTINUED NORTHWEST FLOW BEHIND THE FRONT AND ABOUT THE LOW HAS PULLED VERY DRY AIR OVER SOUTH FLORIDA. THOUGH WINDS DECREASE AND WILL BECOME NORTH OVERNIGHT...SHIFTING TO NORTHEAST LATE TOMORROW ...THE DRY AIR WILL PERSIST AND A FIRE WEATHER WATCH WILL BE IN EFFECT FOR GLADES...HENDRY...COLLIER AND MAINLAND MONROE COUNTIES WEDNESDAY AS 4 OF MORE HOURS OF RELATIVE HUMIDITIES BELOW 35 PERCENT CAN BE EXPECTED FROM NOON UNTIL 7 PM. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FLZ067-068-071>074-168-172>174-152300- /O.CON.KMFL.FW.W.0018.000000T0000Z-080415T2300Z/ INLAND PALM BEACH-METRO PALM BEACH-INLAND BROWARD-METRO BROWARD- INLAND MIAMI DADE-METRO MIAMI DADE-COASTAL PALM BEACH- COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 404 PM EDT TUE APR 15 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING... A RATHER DRY AIRMASS WILL CONTINUE TO FILTER SOUTH ACROSS MAINLAND SOUTH FLORIDA TODAY. THIS COMBINED WITH EXPECTED AFTERNOON TEMPERATURES IN THE LOW TO MID 70S WILL RESULT IN RELATIVE HUMIDITY VALUES WELL BELOW 35 PERCENT FOR MORE THAN 4 CONSECUTIVE HOURS OVER ALL OF SOUTH FLORIDA. 20-FOOT WINDS IN THE 15 TO 20 MPH WILL ALSO AGGRAVATE THE SITUATION. THEREFORE ... A RED FLAG WARNING HAS BEEN ISSUED FOR ALL OF MAINLAND SOUTH FLORIDA FROM 11 AM THIS MORNING TO 7 PM THIS EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this red flag warning went out at Apr 15, 3:49 AM EDT, 16 minutes earlier.
Area forecast discussion, Apr 15, 3:49 AM EDT, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
349 AM EDT TUE APR 15 2008
.DISCUSSION...
LATEST WATER VAPOR IMAGERY SHOWS THE STRONG UPPER TROUGH
ADVERTISED BY MODEL GUIDANCE THE LAST FEW DAYS MOVING ACROSS THE
SE CONUS COAST AND SATELLITE IMAGERY AS WELL AS SURFACE OBS
INDICATE AT LEAST WEAK/BROAD SFC CYCLOGENESIS IS UNDERWAY OFF THE
SE COAST AS SHOWN BY GRADUALLY FALLING PRESSURES. COLD/DRY AIR
ADVECTION CONTINUES ACROSS THE LOCAL AREA WITH WAVES OF STRATOCU
ROTATING SOUTH ACROSS SOUTH FL. WINDS WERE BEGINNING TO DECOUPLE
ACROSS THE NW INTERIOR WITH TEMPS BEGINNING A QUICKER DROP TOWARDS
THE 40S...WITH THE EAST COAST METRO AREAS STAYING MIXY AND BREEZY
WITH TEMPS IN THE MID 50S TO AROUND 60.
ONCE AGAIN THIS MORNING...THERE IS NOT MUCH CHANGE TO THE CURRENT
FORECAST REASONING. BROAD SFC LOW WILL CONTINUE TO DEVELOP BENEATH
THE DEEP/CLOSED MID/UPPER LEVEL LOW OFF THE SE COAST WITH MOST
SENSIBLE WEATHER ASSOCIATED WITH THE SYSTEM BEING CONFINED TO THE
ATLANTIC WATERS...WITH THE ONLY CHANCES FOR PRECIP OVER LAND
THROUGH WEDNESDAY BEING ISOLATED SPRINKLES ACROSS THE WEST COAST
THIS MORNING. AS SFC LOW DEVELOPS WELL OFFSHORE OF THE CAROLINAS
TONIGHT AND SFC HIGH BUILDS SOUTH THROUGH THE SE STATES...THE
PRESSURE GRADIENT WILL BE ALIGNED TO CREATE THE COOLEST NIGHT SO
FAR THIS MONTH ACROSS SOUTH FL...WITH THE PREVIOUS FORECAST ON
TRACK WITH LOWS IN THE LOWER 40S ACROSS THE WESTERN INTERIOR WHERE
WINDS WILL LIKELY DECOUPLE OVERNIGHT...AND READINGS IN THE 50S
ACROSS THE EAST COAST METRO AREAS WHERE MODELS HAVE BEEN
CONSISTENTLY ADVERTISING MORE MIXING AND A WIND FETCH OFF LAKE
OKEE. AS A RESULT...I CONTINUED THE TREND OF FORECASTING LOW TEMPS
A DEGREE OR TWO ABOVE MAV MOS GUIDANCE ACROSS THE BROWARD AND
MIAMI-DADE METRO AREAS...CLOSER TO WHERE THE GFS ENSEMBLE MOS MEAN
HAS BEEN RUNNING THE LAST FEW NIGHTS. THE LOWS ACROSS THE NW
INTERIOR MAY REACH RECORD VALUES IN SOME LOCATIONS...ESPECIALLY
WHERE WINDS GO COMPLETELY CALM AND/OR OTHER WIND SHELTERED AREAS.
SFC/UPPER LEVEL SYSTEM WILL PULL FURTHER NE OF THE REGION ON
WEDNESDAY AS SFC HIGH SLOWLY NOSES FURTHER SE. WITH COLD LAND MASS
AND WEAKENING PRESSURE GRADIENT...WOULD EXPECT WINDS TO SHIFT NE
SLOWER THAN MODELS HAVE BEEN ADVERTISING...AND A N TO NW FLOW MAY
ACTUALLY CONTINUE ALL THE WAY THROUGH WEDNESDAY NIGHT WITH
REDEVELOPMENT OF THE LAND BREEZE...BUT THE DETAILS DEPEND ON WHERE
AND HOW STRONG THE SFC LOW IS EXACTLY...BUT IT SHOULD BE NOTED
THAT THE NAM IS AN OUTLIER IN BOTH THE NEARLY STATIONARY SFC LOW AND
THE SFC LOW STRENGTH AS COMPARED TO THE NAM/GFS. AS THE SYSTEM
PULLS AWAY...SFC RIDGE MOVES JUST N OF THE REGION THROUGH FRIDAY
WITH MID/UPPER RIDGE AXIS MOVING OVERHEAD IN BETWEEN THE DEPARTING
SYSTEM AND THE NEXT STACKED/CLOSED LOW EMERGING ACROSS THE
MISSISSIPPI VALLEY. THE RESULT WILL BE A CONTINUATION OF MOSTLY
DRY WEATHER AND JUST SOME SCATTERED CLOUDS THROUGH LATE IN THE
WEEK AS MODEL SOUNDINGS SHOW PWATS REMAINING EXTREMELY LOW WITH
STRONG SUBSIDENCE INVERSION IN PLACE ALONG WITH WEAK EASTERLY FLOW.
IF THE SFC WINDS DO MANAGE TO SHIFT NE WEDNESDAY NIGHT...THERE
COULD BE AN OPPORTUNITY FOR A SHOWER OR TWO TO MOVE ACROSS THE
EAST COAST METRO AREAS FROM THE ATLANTIC ON THE WIND SURGE...BUT
THIS IS THE ONLY SHOT AT PRECIP OVER LAND THROUGH FRIDAY...AND
TEMPS WILL GRADUALLY MODERATE SOME EACH DAY. A WEST COAST SEA
BREEZE MAY DEVELOP THURSDAY AND FRIDAY WITH THE LIGHT SFC FLOW AND
WARMING LAND MASS.
THE WEATHER OVER THE WEEKEND WILL DEPEND ON THE TRACK OF THE
AFOREMENTIONED CLOSED LOW MOVING OUT OF THE MISSISSIPPI VALLEY.
MODEL GUIDANCE HAS BEEN WAVERING SOME ON THE TRACK OF THIS SYSTEM
THE PAST FEW DAYS...SO WILL CONTINUE TO INDICATE A DRY FORECAST AT
THIS TIME AS IT APPEARS TO BE TRACKING WELL NORTH OF THE REGION
WITH A VERY MUCH WEAKENING SFC TROUGH OR FRONT MOVING INTO N
CENTRAL FL. AS A RESULT...PWATS STAY LOW DESPITE LOW LEVEL FLOW
SHIFTING TO THE SE WITH STRONG SUBSIDENCE INVERSION REMAINING IN
PLACE.
&&
.AVIATION...
VFR CONDITIONS WILL PREVAIL OVR ALL TERMINALS THROUGH 06Z WED. BKN
CEILINGS AT ARND 6 TO 7 KFT MAY AFFECT THE AREA FROM TIME TO TIME.
WINDS WILL BE NW ARND 10 KTS THROUGH 12Z, HOWEVER THEY SHOULD
INCREASE TO NEAR 15 KTS AFTER 13Z WITH FREQUENT GUSTS TO 20 TO 25 KTS
THROUGH THE ENTIRE DAY ON TUESDAY.
&&
.MARINE...
SFC OBS ALONG THE COAST BETWEEN TAMPA AND THE KEYS SUGGEST WINDS
MAY STILL BE AROUND 20 KTS ACROSS THE OFFSHORE GULF WATERS SO HAVE
EXTENDED THE SCA THERE THROUGH THIS MORNING. BIG CHANGE MADE WAS
TO LOWER SWELLS TO 3 TO 4 FEET WEDS NIGHT/EARLY THURS AS THE GFS
HAS SHIFTED A BIT MORE OFFSHORE WITH THE SFC LOW DEVELOPMENT
CREATING A LESS FAVORABLE FETCH FOR THE LOCAL WATERS. IN
ADDITION...THE NAM IS A FAR SOUTH AND STRONG OUTLIER WITH THIS
SYSTEM AND WAS NOT TAKEN INTO CONSIDERATION AS A RESULT.
NEVERTHELESS...COMBINED SEAS WILL CONTINUE TO BUILD TO 11 FEET
WEDS NIGHT AND WILL LIKELY CONTINUE ABOVE 6 FEET THROUGH
THURSDAY. WINDS ACROSS THE ATLANTIC WATERS WILL CONTINUE AT OR
JUST ABOVE 20 KTS INTO EARLY WEDNESDAY WITH A FEW GUSTS NEAR GALE
FORCE POSSIBLE ACROSS THE PALM BEACH WATERS AS PRESSURE GRADIENT
INCREASES. WINDS BECOME N WEDS AFTERNOON THEN NE WEDS NIGHT WITH A
WEAKENING TREND. BAY AND LAKE WATERS WILL REMAIN IN EXERCISE
CAUTION CRITERIA INTO AT LEAST TONIGHT. LIGHTER EAST FLOW AND DECREASING
SEAS RETURN FOR THE LATE WEEK PERIOD.
&&
.FIRE WEATHER...
ANOTHER RED FLAG DAY ACROSS ALL OF SOUTH FL TODAY...AS LOCAL WRF-
NMM MODEL SHOWS ALL AREAS DROPPING BELOW 35 PERCENT BY NOON. THIS
IS LOWER THAN ALL OTHER AVAILABLE MODEL GUIDANCE...BUT SEEMS
REASONABLE GIVEN 1) FCST SOUNDINGS SHOWING 900MB DEWPOINTS OF 30F
OR LESS AT 12Z AND 2) LOWER DEWPOINTS IN THE LOWER 30S ACROSS
CENTRAL FL WAITING TO ADVECT SOUTH ON GUSTY NNW SFC WINDS THIS
MORNING. A SLIGHT MORE OFFSHORE COMPONENT TO THE FLOW WILL LIKELY
ALLOW COASTAL COLLIER TO DROP INTO CRITERIA RANGE...AND ALL AREAS
WILL SEE 20FT WINDS 15 KTS OR GREATER TODAY. LOW LEVEL MOISTURE
SHOULD MODERATE SOME ON WEDNESDAY...LIMITING RED FLAG CRITERIA TO
THE WEST HALF OF THE PENINSULA.
&&
.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH 71 54 75 59 / - 10 10 10
FORT LAUDERDALE 72 59 75 63 / - 10 - 10
MIAMI 73 57 74 64 / - 10 - -
NAPLES 70 51 75 55 / - - - -
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...RED FLAG WARNING FROM 11 AM THIS MORNING TO 7 PM EDT THIS
EVENING FOR FLZ063-FLZ066-FLZ067-FLZ068-FLZ069-FLZ070-
FLZ071-FLZ072-FLZ073-FLZ074-FLZ075-FLZ168-FLZ172-FLZ173-
FLZ174.
FIRE WEATHER WATCH FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY
EVENING FOR FLZ063-FLZ066-FLZ069-FLZ070-FLZ075.
AM...SMALL CRAFT ADVISORY UNTIL 11 PM EDT WEDNESDAY FOR AMZ650-AMZ651-
AMZ670-AMZ671.
GM...SMALL CRAFT ADVISORY UNTIL 11 AM EDT THIS MORNING FOR GMZ676.
&&
DISCUSSION/FIRE WX: STRASSBERG
MARINE: STRASSBERG/RGH
AVIATION: RGHHazardous weather outlook, Apr 14, 8:00 PM EDT, 8 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 800 PM EDT MON APR 14 2008 FLZ063-066>075-168-172>174-151000- GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER- INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE- METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH- COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 800 PM EDT MON APR 14 2008 ...LOW TEMPERATURES 40S INTERIOR/50S COASTS TONIGHT AND TUE NIGHT... ...RAPIDLY BUILDING SEAS IN THE GULF STREAM TONIGHT... ...INCREASING SURF ALL ATLANTIC BEACHES WEDNESDAY WITH STRONG RIP CURRENTS LIKELY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TONIGHT RIP CURRENTS: THERE IS A SLIGHT RISK OF RIP CURRENTS AT THE GULF BEACHES TONIGHT DUE TO A PREVAILING WEST TO NORTHWEST WIND FLOW. TEMPERATURES: LOW TEMPERATURES TONIGHT WILL FALL INTO THE LOWER TO MID 40S ACROSS GLADES, HENDRY, AND INTERIOR COLLIER COUNTY TONIGHT, WITH 50S ELSEWHERE. WAVES: INCREASING NORTHWEST WINDS WILL RESULT IN SEAS BUILDING TO 7 FEET OR HIGHER IN THE GULF STREAM LATE TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY LOW PRESSURE WILL DEVELOP OFF THE CAROLINA COAST TUESDAY THROUGH WEDNESDAY. THIS WILL CONTINUE A NORTHWEST WIND FLOW ACROSS THE LOCAL AREA KEEPING TEMPERATURES ON THE COOL SIDE FOR MID APRIL. LOW TEMPERATURES ON TUESDAY AND WEDNESDAY MORNING ARE FORECAST TO FALL INTO THE 40S OVER INTERIOR AREAS TO THE 50S ALONG THE COASTS. TEMPS WILL MODERATE LATE IN THE WEEK. NORTHWESTERLY WINDS WILL CONTINUE ACROSS THE LOCAL WATERS THROUGH MID WEEK. THIS WILL LEAD TO A CONTINUED INCREASE IN GULF STREAM SEAS ON TUESDAY. BY WEDNESDAY MORNING, ALL OF THE ATLANTIC WATERS WILL EXPERIENCE INCREASING WAVES DUE TO SWELL GENERATION ON THE BACK SIDE OF THE LOW THAT WILL BE PARKED EAST OF THE CAROLINAS TUESDAY THROUGH WEDNESDAY. THIS SWELL WILL BUILD QUICKLY INTO THE ATLANTIC WATERS OFF THE PALM BEACH, BROWARD, AND MIAMI-DADE COAST EARLY WEDNESDAY MORNING, PEAKING WEDNESDAY EVENING, THEN SUBSIDING RATHER QUICKLY WEDNESDAY NIGHT. THE SWELL WILL PRODUCE HAZARDOUS MARINE CONDITIONS ACROSS THE LOCAL ATLANTIC WATERS ALONG WITH STRONG, DANGEROUS RIP CURRENTS. BEACH EROSION IS POSSIBLE, MAINLY ALONG THE NORTHERN PALM BEACH COAST. MARINE CONDITIONS WILL IMPROVE FROM WEDNESDAY AND BEYOND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI. GREGORIA
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 15, 4:05 AM EDT | Fire Weather Watch | MFL | Collier, Monroe | 25 hr |
| Apr 15, 10:07 AM EDT | Marine Weather Statement | MFL | 113 min |
Nearby
Red Flag Warnings in Florida, 2008Every red flag warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.